# SDR SWIA201231366

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 24,787 hours, 15,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BOTTOM EMERGENCY EXIT LIGHTS IN EXIT ROWS MISSING BULBS.  (FLT 6452)  RELAMPED EMERGENCY LIGHTS.
